# SDR 2011FA0000227

- Difficulty date: March 23, 2011
- Submitted: April 5, 2011
- Operation: General aviation
- Aircraft: N480DA
- Make and model: Cirrus SR20
- Aircraft serial: 1822
- Aircraft time: 3,585 hours
- Engine: Cont IO360ES
- Engine time: 1,444 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 64928610
- Condition: Cracked
- Location: Engine
- Part time: 1,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED INSP AFTER A PILOT REPORT OF AN OIL LEAK IT WAS DISCOVERED THAT THE ENGINE'S RT SIDE CRANKCASE HAD A 4 IN CRACK EMANATING FROM THE ALTERNATOR 1 MOUNT STUD HOLE.
